Singular foliations with Ehresmann connections and their holonomy groupoids

Tom 76 / 2007

Nina I. Zhukova Banach Center Publications 76 (2007), 471-490 MSC: Primary 53C12; Secondary 57R30. DOI: 10.4064/bc76-0-23

Streszczenie

We introduce topological ${\cal Q}$-holonomy groupoids for singular foliations $(M,\cal F)$ with an Ehresmann connection $\cal Q$ using $\cal Q$-holonomy groups, which have a global character. We show advantage of our groupoids over known ones.

Autorzy

  • Nina I. ZhukovaDepartment of Mechanics and Mathematics
    Nizhny Novgorod State University
    23 Gagarin Avenue
    603950 Nizhny Novgorod, Russia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek